3 doctors weighed in:

Why does my vision get blurry when I take my prescribed adder all? is it because of high blood pressure? i am a healthy 23 year old female .

3 doctors weighed in
Dr. Bennett Werner
Internal Medicine - Cardiology
2 doctors agree

In brief: Worrisome

Adderall (dextroamphetamine and racemic amphetamine) can cause severe high blood pressure in susceptible people.
If your vision is blurry due to high blood pressure from Adderall (dextroamphetamine and racemic amphetamine), it's not safe for you to continue it. Please obtain a BP cuff ($50 in most pharmacies or borrow one from a friend) and check your BP when you get the blurriness. If it's >160 (top) or >100 (bottom) number, stop the Adderall (dextroamphetamine and racemic amphetamine) and check with your the prescriber.

In brief: Worrisome

Adderall (dextroamphetamine and racemic amphetamine) can cause severe high blood pressure in susceptible people.
If your vision is blurry due to high blood pressure from Adderall (dextroamphetamine and racemic amphetamine), it's not safe for you to continue it. Please obtain a BP cuff ($50 in most pharmacies or borrow one from a friend) and check your BP when you get the blurriness. If it's >160 (top) or >100 (bottom) number, stop the Adderall (dextroamphetamine and racemic amphetamine) and check with your the prescriber.
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
19 years in practice
498K people helped
Continue
111,000 doctors available